This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Sometimes I get these feelings, like everythings moving at least 5x slower than what it should be, but in my head everythings rapid firing. I also get the opposite of this when everyone's speeding past me and I feel like I can't move or my brain's thinking to slowly to tell my legs to get up..
&I get this feeling like life is unreal and all the voices in the room go muffled and I can't make out what they're saying and everything passes in a blur, not fast, just nothing is focused.
My moods have also been weird, like if a teacher gives the class homework or if he over explains a question I can feel anywhere between amused to raging to crying. I think this could be because I'm tired though? My sleep patterns always been weird, no matter how tired, it will be very difficult to get to sleep..
Also I can't remember much past 2 years ago&If I do remember stuff, it's always when I've been scared or depressed or felt guilty.
I sorta feel too self conscious to leave the house because I'm scared of people calling me weird, because I don't get out I'm loosing my circle of friends&I just barely talk to people anymore&When I do I feel very uncomfortable or I feel like I might burst out crying from the pressure
You might try taking Calcium and Magnesium to help you sleep. They should also help you to concentrate. Fog brain happens to young people some times - but it can improve with vitamins. Good health to you!
Because you are only 14 and still developing, I feel that this may be hormone related. It is normal to have all sorts of emotions when we are growing.
But because this is stopping you from enjoying your youth and stopping you going out with your friends, I feel you need some help. If you cannot speak with a parent about your problem, you can see your school nurse, or see your own doctor to discuss your problems.
As you are having problems with sleeping and feel foggy. This is likely because you are not rested adequately (not enough sleep). But you also may be anaemic and that can make you feel down too. The doctor would be able to take a blood test to see if you are anaemic and prescribe iron and folic tablets for you to take.
Make sure you get plent of sleep. Do not sit at the computer or DS for too long before bedtime. Have a relaxing bath and unwind at least an hour or two before bedtime. Say go up to bed at 9 or 9.30 pm. After a while you will get into a good routine.
Make sure you are eating properly with fruit and veg and drink plenty of water. Cut down on junk foods like biscuits, chocolate and fizzy drinks. If you drink a lot of coke that contains caffeine and will not help you fall asleep. If you like milky drinks, try drinking a warm mug of milk, or a milky drinking chocolate before bedtime.
If you do not drink enough water during the day, that will also make your brain feel a little foggy as well as as the lack of sleep.
Your doctor will be able to decide whether you require an iron supplement as well as help in the form of counselling to help you get through this.
Keep a record of how you feel and see whether you feel worse near period time if you have started. If you haven't, these emotional feelings could be connected and you may be starting your periods soon.
At least you have taken the first step to getting better by asking for help through this webside.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.